Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 18, 2010, 11:08 PM CDT for Fulton County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2010, 11:08 PM CDT (04:08 UTC)
- Expired
- Jun 19, 2010, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
489
WGUS53 KILX 190408
FFWILX
ILC057-191000-
/O.NEW.KILX.FF.W.0029.100619T0408Z-100619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1108 PM CDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 500 AM CDT.
* AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF OVER 2 INCHES WERE ESTIMATED
BY RADAR IN THE AREA
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...LEWISTOWN...ASTORIA...AVON...CUBA...FAIRVIEW...
FARMINGTON...IPAVA...LONDON MILLS...ST. DAVID AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4071 9046 4072 8999 4064 8999 4063 8988
4060 8988 4059 8987 4054 8987 4046 8991
4037 9005 4030 9008 4024 9013 4019 9021
4020 9045
$$
GOETSCH2 follow-up statements
713
WGUS73 KILX 190844
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
344 AM CDT SAT JUN 19 2010
ILC057-191000-
/O.CON.KILX.FF.W.0029.000000T0000Z-100619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-
344 AM CDT SAT JUN 19 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FULTON COUNTY UNTIL 500
AM CDT...
AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE EXCESSIVE RAINFALL WHICH FELL ACROSS PARTS OF FULTON COUNTY
EARLIER THIS MORNING HAS MOVED TO THE SOUTH...HOWEVER...THE FLASH
FLOOD THREAT WILL CONTINUE THROUGH THE EARLY MORNING HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
LEWISTOWN...ASTORIA...AVON...CUBA...FAIRVIEW...FARMINGTON...IPAVA...
LONDON MILLS...ST. DAVID AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4071 9046 4072 8999 4064 8999 4063 8988
4060 8988 4059 8987 4054 8987 4046 8991
4037 9005 4030 9008 4024 9013 4019 9021
4020 9045
$$
SMITH998
WGUS73 KILX 190959
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 AM CDT SAT JUN 19 2010
ILC057-191013-
/O.EXP.KILX.FF.W.0029.000000T0000Z-100619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-
459 AM CDT SAT JUN 19 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FULTON COUNTY WILL
BE ALLOWED TO EXPIRE AT 500 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. LOCAL
LAW ENFORCEMENT OFFICIALS REPORTED THAT THE STREAMS AND CREEKS IN
THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4071 9046 4072 8999 4064 8999 4063 8988
4060 8988 4059 8987 4054 8987 4046 8991
4037 9005 4030 9008 4024 9013 4019 9021
4020 9045
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:34 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 18, 8:34 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 834 PM CDT FRI JUN 18 2010 .DISCUSSION... ISSUED 834 PM CDT FRI JUN 18 2010 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE MAJORITY OF CENTRAL AND SOUTHEAST ILLINOIS THROUGH MIDNIGHT TONIGHT. INITIAL BOW ECHO THAT RACED ACROSS NORTHERN ILLINOIS EARLIER THIS AFTERNOON/EVENING MISSED THE BULK OF THE FORECAST AREA. THIS STORM COMPLEX LEFT BEHIND AN OUTFLOW BOUNDARY THAT EXTENDS WEST TO EAST ACROSS ILLINOIS FROM ABOUT MACOMB TO DANVILLE. THE AREA TO THE NORTH OF THIS BOUNDARY HAS STABILIZED A BIT...BUT LOCATIONS TO THE SOUTH OF THE BOUNDARY ARE STILL VERY UNSTABLE WITH 2-3K J/KG OF ML CAPE. BULK SHEAR VALUES HAVE INCREASED AS WELL SINCE THIS AFTERNOON...WITH AROUND 35 KTS NORTH OF THE BOUNDARY AND 30 KTS TO THE SOUTH. A SECOND MCS HAS BEEN DEVELOPING UPSTREAM OVER IOWA AND IS RACING TOWARD THE FORECAST AREA ALONG THE INSTABILITY AXIS. THIS COMPLEX HAS A HISTORY OF DAMAGING WINDS...AND THIS SHOULD CONTINUE TO BE THE CASE AS THE CLUSTERS OF STORMS CONTINUE TO EVOLVE INTO A NEW BOW ECHO. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT THE THREAT FOR A TORNADO WILL ALSO NEED TO BE MONITORED AS THE BOW ENCOUNTERS THE BACKED LOW LEVEL FLOW ON THE OLD OUTFLOW BOUNDARY. BAK && .AVIATION... ISSUED 632 PM CDT FRI JUN 18 2010 GENERALLY QUIET/VFR AVIATION WEATHER CONDITIONS EXPECTED THROUGH THE 00Z TAF PERIOD. MAIN CONCERN CENTERS ON THE CHANCES FOR THUNDERSTORMS TO IMPACT THE TERMINALS THOUGH EARLY SATURDAY. A WEAK BOUNDARY CURRENTLY EXTENDS SOUTHEAST FROM CENTRAL IOWA... ALONG A LINE FROM KPIA TO KCMI. THE AIR MASS IN THE VICINITY OF THIS BOUNDARY IS CONDUCIVE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT AS IS SLOWLY SINKS SOUTH TONIGHT. HOWEVER...THE SPECIFIC THREAT AT ANY ONE TERMINAL IS TOO LOW TO GO ABOVE A VCTS OR CB MENTION AT THIS TIME. SOUTHERLY WINDS...OR VARIABLE WHERE PREVIOUS THUNDERSTORM OUTFLOWS HAVE MOVED THROUGH...WILL TREND WESTERLY SATURDAY MORNING ONCE THE BOUNDARY SETTLES SOUTH OF THE TERMINALS. BAK && .PREV DISCUSSION... ISSUED 252 PM CDT FRI JUN 18 2010 MAIN FORECAST CONCERNS FOR MUCH OF THE NEXT SEVERAL DAYS REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES...AND HOW HOT IT WILL BE. THE OVERALL PATTERN IS WELL AGREED UPON BY THE FORECAST MODELS. SURFACE FRONTAL AND/OR OUTFLOW BOUNDARIES WILL BE IN OUR VICINITY THROUGH THE NEXT WEEK...WITH TROFFING IN THE WESTERN U.S. AND FLAT RIDGING IN THE EASTERN U.S. ALOFT. SHORT WAVES OR CONVECTIVELY INDUCED DISTURBANCES RIPPLING THROUGH THE FLAT MEAN RIDGE WILL PROVIDE A PERIODIC RISK OF SHOWERS/STORMS. HOWEVER...NOT SURPRISINGLY...MODEL AGREEMENT IN THE SMALLER SCALE FEATURES THAT ARE EXPECTED TO INITIATE CONVECTION IS NOT AS GOOD. THIS MAKES THE CONVECTIVE THREAT IMPOSSIBLE TO PIN POINT UNTIL THE VERY NEAR TERM OF THE FORECAST...GENERALLY NO MORE THAN 12-24 HOURS OUT. ONE SIGNIFICANT EXAMPLE OF THIS DILEMMA IS THE CURRENT STORM COMPLEX MOVING ACROSS NORTHERN ILLINOIS...WHICH WAS NOT FORECAST BY ANY OF THE ROUTINE FORECAST MODELS. OVERALL...SEE NO REAL REASON TO DEVIATE FROM THE DAILY CHANCES OF SHOWERS/STORMS CURRENTLY IN THE FORECAST. THE OTHER BIG STORY OF THE NEXT SEVERAL DAYS IS THE SUMMERTIME HEAT/HUMIDITY THAT WILL REMAIN OVER THE REGION. DAILY HIGHS WILL AVERAGE AROUND 90...OVERNIGHT LOWS AROUND 70...WITH DEW POINT TEMPERATURES MAINLY IN THE 70S. THESE CONDITIONS ARE SUPPORTIVE OF AFTERNOON HEAT INDEX VALUES AROUND 100 DEGREES WHICH IS HEAT ADVISORY CRITERIA. HOWEVER...DUE TO THE LOCAL IMPACTS ON TEMPERATURES/DEW POINTS THAT WILL BE CAUSED BY THE PERIODIC THUNDERSTORMS...DO NOT HAVE A HIGH CONFIDENCE ON WHICH PORTIONS OF THE FORECAST AREA WILL REQUIRE AN ADVISORY ON ANY GIVEN DAY. AT THIS POINT...WILL CONTINUE THE GOING HEAT ADVISORY INTO THIS EVENING...AND CARRY ANOTHER ONE TOMORROW IN THE SAME AREA /SOUTH OF THE I-70 CORRIDOR/ FOR SATURDAY. THIS AREA IS LEAST LIKELY TO BE SIGNIFICANTLY IMPACTED BY CONVECTION IN THE NEXT 24 HOURS. DEPENDING ON CONVECTIVE TRENDS THROUGH THIS EVENING...THE ADVISORY MAY NEED TO BE EXPANDED NORTHWARD FOR SATURDAY AFTERNOON. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR ILZ062-063- 066>068-071>073. &&
Hazardous weather outlook, Jun 18, 3:31 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT FRI JUN 18 2010 ILZ027>031-037-038-191100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A SQUALL LINE ACROSS NORTHERN ILLINOIS. SIGNIFICANT WIND DAMAGE IS POSSIBLE FROM THIS LINE OF STORMS...WITH LARGE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY INTO EARLY EVENING... PRIMARILY BETWEEN NOW AND 7 PM. ILZ036-040-041-047-049-050-191100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A SQUALL LINE ACROSS NORTHERN ILLINOIS. WIND DAMAGE IS POSSIBLE FROM THIS LINE OF STORMS...WITH LARGE HAIL ALSO POSSIBLE. THE BEST SEVERE WEATHER CHANCES WILL BE A BIT FURTHER NORTH. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY BETWEEN NOW AND 7 PM. ILZ042-043-048-051>053-061-191100- CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN ILLINOIS. WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY THREATS...AS WELL AS VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY BETWEEN NOW AND 7 PM. ILZ044>046-054>057-191100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN ILLINOIS. WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY THREATS...AS WELL AS VERY HEAVY RAIN. FOR INTERESTS ALONG THE SANGAMON RIVER...ESPECIALLY NEAR MONTICELLO...MINOR FLOODING WILL BE POSSIBLE THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY BETWEEN 5 PM AND 8 PM. ILZ062-063-066>068-071>073-191100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 331 PM CDT FRI JUN 18 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. ANY RISK OF SEVERE WEATHER IS MOST LIKELY TO BE NORTH OF I-70. EXTENSIVE FLOODING IS EXPECTED ALONG MUCH OF THE WABASH RIVER THE NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS WILL CONTINUE INTO THE FIRST PART OF THE WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER ILLINOIS THE NEXT SEVERAL DAYS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE...AS LONG AS THE FRONT REMAINS IN THE AREA. SOME OF THE STRONGER STORMS MAY PRODUCE STRONG WINDS AND VERY HEAVY RAINFALL. THE THREAT OF SEVERE WEATHER BEYOND SATURDAY IS UNCERTAIN AT THIS TIME. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES OF 100 TO 105 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
In the hours before
Local storm report, Jun 18, 10:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/18/2010 M1.05 INCH KNOX IL CO-OP OBSERVER
RAINFALL IN AN HOUR AND A HALF. STORM TOTAL OF 1.56
INCHES.
&&
JANKOWSKILocal storm report, Jun 18, 10:40 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM NON-TSTM WND DMG 6 S MIDDLE GROVE 40.63N 90.10W
06/18/2010 FULTON IL EMERGENCY MNGR
TWO 6-7 INCH DIAMETER TREES SNAPPED.
&&
JANKOWSKILocal storm report, Jun 18, 10:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 6 S MIDDLE GROVE 40.63N 90.10W
06/18/2010 FULTON IL EMERGENCY MNGR
TWO 6-7 INCH DIAMETER TREES SNAPPED.
&&
JANKOWSKILocal storm report, Jun 18, 10:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG NORMAL 40.52N 89.00W
06/18/2010 MCLEAN IL EMERGENCY MNGR
TRANSFORMER BLEW...LINES DOWN IN YARD.
1025 PM TSTM WND DMG TOWANDA 40.56N 88.90W
06/18/2010 MCLEAN IL EMERGENCY MNGR
30 FOOT TREE FELL ON HOUSE.
&&
JANKOWSKILocal storm report, Jun 18, 10:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM FLASH FLOOD GALESBURG 40.95N 90.38W
06/18/2010 KNOX IL MESONET
WATER FLOWING OVER ALL FOUR LANES AT INTERSECTION OF MAIN
AND SILVER STREET.
&&
JANKOWSKISpecial weather statement, Jun 18, 10:55 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT FRI JUN 18 2010
ILZ029-036-037-041-042-048-190500-
FULTON-LOGAN-MASON-MENARD-PEORIA-TAZEWELL-
1055 PM CDT FRI JUN 18 2010
...SIGNIFICANT WEATHER ALERT FOR FULTON...MASON...NORTHEASTERN
MENARD...NORTHWESTERN LOGAN...SOUTHWESTERN PEORIA AND SOUTHWESTERN
TAZEWELL COUNTIES UNTIL MIDNIGHT CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF CUBA...OR 11 MILES NORTHWEST OF
LEWISTOWN...MOVING EAST AT 25 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CUBA...
LEWISTOWN...
CANTON...
ST. DAVID...
HAVANA...
MANITO...
OTHER LOCATIONS AFFECTED INCLUDE...SMITHFIELD...BRYANT...
DUNFERMLINE...LITTLE AMERICA...LIVERPOOL AND GOOFY RIDGE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4068 9044 4071 9028 4064 8981 4055 8957
4015 8962 4013 8976 4039 9046
TIME...MOT...LOC 0355Z 289DEG 24KT 4049 9026
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:29 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 61 min |
| Jun 18, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 67 min |
| Jun 18, 9:22 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 53 min |
| Jun 18, 9:33 PM CDT | Areal Flood Advisory | ILX | Knox | 6 hr |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Peoria, Tazewell, Woodford | 47 min |
| Jun 18, 10:02 PM CDT | Areal Flood Advisory | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 18, 10:37 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 18, 10:55 PM CDT | Special Weather Statement | ILX | Fulton, Mason | 65 min |
| Jun 19, 12:43 AM CDT | Areal Flood Advisory | ILX | Christian, Logan, Menard, Morgan, Sangamon | 6 hr |
| Jun 19, 1:40 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 65 min |
| Jun 19, 2:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 8 days |
| Jun 19, 4:35 AM CDT | Areal Flood Warning | ILX | Knox | 6 hr |
| Jun 19, 7:25 AM CDT | River Flood Warning | ILX | Fulton | 8 days |
| Jun 19, 10:31 AM CDT | River Flood Warning | ILX | Cass, Mason | 11 days |
| Jun 19, 10:48 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 19 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.